Does Zepbound™ (Tirzepatide) Make You Tired?

Disclaimer: The content made available on The FORM Medical Weight Loss Blog represents the views and opinions of the authors and not those of other entities, such as the manufacturers of products mentioned therein.

Yes, Zepbound can make some people feel tired and is listed as a potential side effect of this medication. The reason why Zepbound may make you feel tired is not fully understood. It could be related to having a reduced appetite and overall lower calorie intake. Zepbound is not known to cause sleep difficulties. Typically side effects when taking Zepbound for weight loss improve as time passes and the body becomes adjusted to the medication. If your tiredness is getting in the way of your normal activities, it is important to discuss this with your medical provider. 
  

Zepbound™ and its delivery device base are registered trademarks owned or licensed by Eli Lilly and Company, its subsidiaries, or affiliates.

Am I a candidate?

Take our free 3 minute quiz to see if you qualify for FORM.

Lauren Lemieux, MD

Lauren Lemieux, MD

FACP, ABOM diplomate

Dr. Lauren Lemieux completed her Internal Medicine residency and fellowship in Clinical Nutrition at UCLA. She is board certified in Internal Medicine and diplomate of the American Board of Obesity Medicine, and as a Physician Nutrition Specialist. She is also a fellow of the American College of Physicians. Dr. Lemieux is passionate about helping her patients reach their health goals using personalized nutrition, lifestyle and weight management strategies.